MathSciNet Relay Station
MathSciNet bibliographic data
MR813385 13H15 (13D25)
Kirby, D. On the Buchsbaum-Rim multiplicity associated with a matrix. J. London Math. Soc. (2) 32 (1985), no. 1, 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement